# SDR GAIA00663

- Difficulty date: October 12, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 22010
- Condition: Dirty
- Location: A/C Bay
- Component: Fuselage, Boeing, B727251
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: ON DESCENT SMELLED EXHAUST FUMES IN COCKPIT. ON FINAL THE ANTI ICE WAS OFF, THE GASPER FAN ON, AND ENGINE POWER WAS IDLE, WITH ALL INSTRUMENTS NORMAL. ADVANCED POWER AND FUMES WENT AWAY, WITH ALL INDICATIONS NORMAL. THE AIRCRAFT LANDED SAFELY AT ELP AND ON GROUND, NO EXHAUST FUMES WERE NOTED AND ALL INDICATIONS WERE NORMAL.   CORRECTIVE ACTION: FOUND EVIDENCE OF RESIDUAL FLUID IN THE AIR-CONDITION BAY. REMOVED AND REPLACED COALESCER BAGA. FANS, PACKS AND ENGINES OPERATIONALLY CHECKS GOOD ANDNORMAL ON GROUND. THE AIRCRAFT WAS RETURNED TO SERVICE.
